Hybrid joint universality theorem for Dirichlet $L$-functions

Volume 141 / 2010

Łukasz Pańkowski Acta Arithmetica 141 (2010), 59-72 MSC: Primary 11K60, 11M99; Secondary 11M26. DOI: 10.4064/aa141-1-3

Authors

  • Łukasz PańkowskiFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image